# SDR SWAA2014082031050

- Difficulty date: July 8, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 23,710 hours, 10,270 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR 114AR CUT OUT AFT FRAME CRACKED AT BS 235 CTR LATCH.  REPAIRED DOUBLER IAW SRM.
